Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 129, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 10, 2014, 9:30 PM EDT for Daviess County, Knox County, Indiana. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2014, 9:30 PM EDT (01:30 UTC)
- Expired
- Sep 10, 2014, 10:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 66 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 9:55 PM EDT | TSTM WND DMG | Bicknell, IN | A LARGE TREE WAS DOWNED ON WEST 6TH STREET. THE TIME WAS ESTIMATED BASED ON RADAR. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 1:54 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -143 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
310
WUUS53 KIND 110130
SVRIND
INC027-083-110215-
/O.NEW.KIND.SV.W.0129.140911T0130Z-140911T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
930 PM EDT WED SEP 10 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
NORTHEASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1015 PM EDT
* AT 928 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
RUSSELLVILLE...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON...OAKTOWN...BRUCEVILLE...FREELANDVILLE...BICKNELL...
EDWARDSPORT...SANDBORN...PLAINVILLE...ELNORA...MONTGOMERY...ODON
AND CANNELBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3874 8751 3876 8751 3877 8752 3878 8750
3881 8752 3890 8752 3891 8713 3890 8712
3890 8696 3863 8697 3870 8752 3872 8752
TIME...MOT...LOC 0130Z 282DEG 35KT 3885 8750
HAIL...<.75IN
WIND...60MPH
$$
JAS2 follow-up statements
748
WWUS53 KIND 110151
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
951 PM EDT WED SEP 10 2014
INC027-083-110215-
/O.CON.KIND.SV.W.0129.000000T0000Z-140911T0215Z/
KNOX IN-DAVIESS IN-
951 PM EDT WED SEP 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DAVIESS AND NORTHEASTERN KNOX COUNTIES UNTIL 1015 PM EDT...
AT 950 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF WASHINGTON...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...SANDBORN...PLAINVILLE...ELNORA...MONTGOMERY...ODON AND
CANNELBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3874 8751 3876 8751 3877 8752 3878 8750
3880 8751 3887 8743 3890 8731 3890 8696
3863 8697 3870 8752 3872 8752
TIME...MOT...LOC 0152Z 282DEG 35KT 3881 8723
HAIL...<.75IN
WIND...60MPH
$$
JAS937
WWUS53 KIND 110213
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1013 PM EDT WED SEP 10 2014
INC027-083-110222-
/O.EXP.KIND.SV.W.0129.000000T0000Z-140911T0215Z/
KNOX IN-DAVIESS IN-
1013 PM EDT WED SEP 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIESS AND
NORTHEASTERN KNOX COUNTIES WILL EXPIRE AT 1015 PM EDT/915 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT/1000 PM CDT.
LAT...LON 3874 8751 3876 8751 3877 8752 3878 8750
3880 8751 3887 8743 3890 8731 3890 8696
3863 8697 3870 8752 3872 8752
TIME...MOT...LOC 0212Z 282DEG 35KT 3877 8699
$$
JASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 7:14 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Sep 10, 7:14 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 714 PM EDT WED SEP 10 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 321 PM EDT WED SEP 10 2014 A COLD FRONT WILL SWEEP THROUGH CENTRAL INDIANA BRINGING RAIN TONIGHT. A COUPLE OF UPPER WAVES WILL BRING LOW CHANCES FOR RAIN FRIDAY NIGHT AND AGAIN MONDAY. OTHERWISE COOLER AND DRIER CONDITIONS CAN BE EXPECTED THROUGH THE NEXT WEEK. && .NEAR TERM.../REST OF THIS AFTERNOON AND TONIGHT/ ISSUED AT 321 PM EDT WED SEP 10 2014 THUNDERSTORMS...SOME SEVERE...ARE MOVING ACROSS CENTRAL INDIANA THIS AFTERNOON ON THE TAIL END OF AN UPPER WAVE. MEANWHILE ADDITIONAL SHOWERS AND THUNDERSTORMS ARE DEVELOPING BACK IN ILLINOIS AHEAD OF THE COLD FRONT. STRONG SHEAR IS ACROSS THE AREA BUT INSTABILITY IS RELATIVELY SMALL DUE TO CLOUD COVER. THERE ARE SOME BREAKS IN THE CLOUDS ACROSS SOUTHERN ILLINOIS AND SOME WARM ADVECTION COULD BRING IN ADDITIONAL INSTABILITY. THUS EXPECT SEVERE THREAT TO CONTINUE THIS EVENING. PLENTIFUL MOISTURE REMAINS ACROSS THE AREA WITH PRECIPITABLE WATER VALUES OVER 2 INCHES. STORMS ARE MOVING QUICKLY ENOUGH THAT FLOODING HAS NOT DEVELOPED YET...BUT WITH ADDITIONAL STORMS MOVING IN WITH THE COLD FRONT HEAVY RAIN AND FLOODING STILL A CONCERN. AS NOTED ABOVE EXPECT ADDITIONAL RAIN TO DEVELOP THIS EVENING AS COLD FRONT APPROACHES AND CENTRAL INDIANA MOVES INTO THE RIGHT REAR QUADRANT OF AN UPPER JET. WENT CATEGORICAL POPS MOST AREAS THIS EVENING. LOWERED POPS OVERNIGHT AS DRIER AIR WORKS IN BEHIND THE FRONT. MODELS SHOW THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE SOUTHERN FORECAST AREA TONIGHT WHICH LOOKS REASONABLE GIVEN THE ABOVE. WPC HAS THIS AREA GETTING NEARLY AN INCH AND A HALF IN 6 HOURS...SO FLOODING A CONCERN HERE AS WELL ESPECIALLY GIVEN HILLIER TERRAIN THERE. THUS AM EXPANDING THE FLASH FLOOD WATCH TO ALL OF THE FORECAST AREA...AND WILL HAVE THE SOUTHERN PART OF THE WATCH GO TO 400 AM TO ACCOUNT FOR LINGERING STORMS. USED A MODEL BLEND FOR TEMPERATURES. && .SHORT TERM.../THURSDAY THROUGH SATURDAY/ ISSUED AT 321 PM EDT WED SEP 10 2014 FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND WAS USED. HIGH PRESSURE WILL MOVE IN THURSDAY INTO FRIDAY PROVIDING DRY AND COOLER CONDITIONS. BASED ON WHAT/S UPSTREAM NOW...EXPECT PLENTY OF CLOUDS THURSDAY MORNING. THESE SHOULD MOVE OFF BY AFTERNOON. OTHERWISE PARTLY CLOUDY LOOKS GOOD MOST AREAS INTO FRIDAY. AN UPPER TROUGH WILL MOVE INTO THE AREA ON FRIDAY NIGHT. THERE IS SOME DECENT FORCING ACROSS MAINLY THE NORTHERN FORECAST AREA WITH THE TROUGH...BUT MOISTURE IS LIMITED WITH NORTHERLY FLOW IN THE LOWER LAYERS. WILL GO CHANCE POPS FAR NORTH AND SLIGHT CHANCE ELSEWHERE. HIGH PRESSURE WILL REASSERT ITS DOMINANCE SATURDAY. COOLER AIR WILL BE MOVING IN BEHIND THE UPPER TROUGH. FOR TEMPERATURES GENERALLY STUCK WITH A MODEL BLEND THROUGH THE PERIOD. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 148 PM EDT WED SEP 10 2014 MODELS AND ENSEMBLES IN GOOD AGREEMENT ON THE OVERALL SYNOPTIC PATTERN SAVE SOME TIMING DIFFERENCES WITH THE OFFICIAL FORECAST A MEETING IN THE MIDDLE. NEEDLESS TO SAY...THE MODELS AND ENSEMBLES PAINT A COOL AND DRY PICTURE FOR THE LATE WEEKEND THROUGH THE MIDDLE OF NEXT WEEK WITH WELL BELOW NORMAL TEMPERATURES. WOULD NOT RULE OUT A FEW SHOWERS MONDAY AND MONDAY NIGHT AS A SHARP UPPER TROUGH PIVOTS ACROSS THE GREAT LAKES AND INTERACTS WITH A RIBBON OF MODERATELY DEEPER MOISTURE. OTHERWISE...COOL HIGH PRESSURE AND A DRY COLUMN STRONGLY SUGGEST DRY WEATHER WITH AFTERNOON HIGHS ONLY IN THE 60S TO LOWER 70S AND OVERNIGHT LOWS IN THE 40S AND 50S. && .AVIATION /DISCUSSION FOR THE 110000Z TAFS/... ISSUED AT 707 PM EDT WED SEP 10 2014 MVFR TO IFR CONDITIONS WILL BE EXPECTED ACROSS THE TAF SITES THE NEXT 3-5 HOURS AS THE COLD FRONT OVER WESTERN ILLINOIS AND SE MISSOURI CONTINUES TO SLOWLY PUSH EAST. RADAR CONTINUES TO INDICATE WIDESPREAD SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT...POISED TO PUSH ACROSS THE TAF SITES VERY SHORTLY. FORECAST SOUNDINGS AND TIME HEIGHT SECTIONS CONTINUE TO INDICATE TRAPPED LOWER LEVEL MVFR/IFR CLOUDS LATE TONIGHT AMID COLD AIR ADVECTION. THUS WILL CONTINUE THE MVFR CIGS INTO THE OVERNIGHT PERIODS IN THE WAKE OF THE COLD FRONT. AS MIXING AND HEATING RETURNS ON THURSDAY A RETURN TO VFR IS EXPECTED AS HIGH PRESSURE AND DRY AIR SPILLS INTO THE OHIO VALLEY FROM THE NORTH. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 2 AM EDT THURSDAY FOR INZ021-028>031- 035>049-051>057. FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR INZ060>065-067>072. && SYNOPSIS...50 NEAR TERM...50 SHORT TERM...50 LONG TERM....MK AVIATION...JP VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Sep 10, 2:32 PM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 232 PM EDT WED SEP 10 2014 INZ021-028>031-035>049-051>057-111845- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- 232 PM EDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. HEAVY RAIN AND FLOODING POSSIBLE THIS AFTERNOON AND TONIGHT. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND FLOODING. TIMING: HIGHEST CHANCES FOR SEVERE STORMS WILL BE BEFORE MIDNIGHT. HEAVY RAIN AND FLOODING ARE POSSIBLE ANYTIME. DISCUSSION: THE SEVERE THREAT WILL INCREASE THIS AFTERNOON AND EVENING AHEAD OF A COLD FRONT. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE. HEAVY RAINFALL IS LIKELY AND MAY PRODUCE FLASH FLOODING. DANGEROUS LIGHTNING WILL BE A THREAT WITH ANY STORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DISCUSSION: MOST OF THE EXTENDED PERIOD WILL BE DRY WITH JUST A FEW PERIODS OF RAIN ON FRIDAY NIGHT AND MONDAY NIGHT AS UPPER LEVEL WAVES MOVE THROUGH THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAIN AND FLOODING OBSERVED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>065-067>072-111845- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 232 PM EDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...MINOR FLOODING. TIMING: HIGHEST CHANCES FOR SEVERE THUNDERSTORMS WILL BE THROUGH 200 AM. DISCUSSION: THE SEVERE THREAT WILL INCREASE THIS AFTERNOON AND TONIGHT AHEAD OF COLD FRONT. DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH LARGE HAIL AND ISOLATED TORNADOES ALSO POSSIBLE. DANGEROUS LIGHTNING WILL BE A THREAT WITH ANY STORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: ISOLATED NON-SEVERE THUNDERSTORMS INTO THURSDAY MORNING. DISCUSSION: ISOLATED NON-SEVERE THUNDERSTORMS COULD LINGER INTO THURSDAY MORNING IN WAKE OF COLD FRONT. FRIDAY...SCATTERED RAIN SHOWERS WILL BE POSSIBLE AS AN UPPER LEVEL TROUGH PASSES OVER THE GREAT LAKES REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Sep 10, 8:18 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
818 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 1 NNE MCCORDSVILLE 39.93N 85.92W
09/10/2014 E50 MPH HANCOCK IN PUBLIC
SMALL TREE LIMBS DOWN...LESS THAN 2 INCHES
DIAMETER...LOW WATER CROSSINGS FLOODED
&&
BHHLocal storm report, Sep 10, 8:33 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HEAVY RAIN FISHERS 39.95N 86.02W
09/10/2014 M1.22 INCH HAMILTON IN NWS EMPLOYEE
&&
JPLocal storm report, Sep 10, 8:43 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
843 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM FLASH FLOOD 4 E BROWNSBURG 39.84N 86.32W
09/10/2014 MARION IN TRAINED SPOTTER
100-FOOT SECTION OF INTERSTATE 74 HAS WATER 2 FEET DEEP
NEAR MILE MARKER 72 OR 73
&&
BHHLocal storm report, Sep 10, 9:02 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HEAVY RAIN INDIANAPOLIS 39.78N 86.15W
09/10/2014 M1.84 INCH MARION IN BROADCAST MEDIA
THE ORCHARD SCHOOL AT W 64TH STREET.
&&
JPLocal storm report, Sep 10, 9:03 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HEAVY RAIN INDIANAPOLIS 39.78N 86.15W
09/10/2014 M1.96 INCH MARION IN BROADCAST MEDIA
46TH STREET AND ILLINOIS
&&
JPLocal storm report, Sep 10, 9:13 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
913 PM EDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG LIZTON 39.89N 86.54W
09/10/2014 HENDRICKS IN STORM CHASER
TREES DOWN ONTO STREET...CORN FIELD DAMAGE...TIME
ESTIMATED BASED ON RADAR...REPORT RELAYED FROM AMATEUR
RADIO OPERATOR
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 8:03 PM EDT | Flash Flood Warning | IND | Hamilton, Marion | 4 hr |
| Sep 10, 9:14 PM EDT | Severe Thunderstorm Warning | IND | Greene, Sullivan | 46 min |
| Sep 10, 9:43 PM EDT | Severe Thunderstorm Warning | IND | Morgan | 32 min |
| Sep 10, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Monroe | 49 min |
| Sep 10, 10:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 37 min |
| Sep 10, 10:25 PM EDT | Flash Flood Warning | IND | Clay, Owen, Putnam | 5 hr |
| Sep 10, 10:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 30 min |
| Sep 10, 11:55 PM EDT | Areal Flood Warning | IND | Hamilton, Marion | 7 hr |
| Sep 11, 7:47 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 7 days |
| Sep 11, 11:39 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 24 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.